# SDR DXTA2011062704636

- Difficulty date: June 25, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N290QS
- Make and model: Amd FALCON2000
- Aircraft serial: 190
- Aircraft time: 7,470 hours, 4,604 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER WEIGHT CAME OFF OF WHEELS, STALL WARNING STARTED AND COULD NOT BE SILENCED.  ALL 3 RED MOVING LIGHTS REMAINED ILLUMINATED AFTER GEAR RETRACTION. UPON GEAR EXTENSION, ALL 3 RED MOVING LIGHTS EXTINGUISHED.  AMBER GRND PROX WAS DISPLAYING IN THE ATTITUDE INDICATOR AS WE DESCENDED TO LAND. AFTER LANDING THE STALL WARNING STOPPED.
